# SDR CA100708003

- Difficulty date: July 5, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Piper PA-31
- Aircraft time: 11,384 hours
- Engine: Lyc TIO540A2B
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock Hook
- Part number: 4179703
- Condition: Out Of Adjust
- Location: Rt Main Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT RETURNED TO HANGER AFTER HAVING THE IN TRANSIT LIGHT ON WHEN THE GEAR WAS SELECTED UP.  AIRCRAFT WAS JACKED AND GEAR SWING CARRIED OUT IAW TABLE VII-1 OF PIPER MAINTENANCE MANUAL AND TROUBLE SHOOTING.  FIRST GEAR SWING EVERYTHING WORKED AS PER NORMAL, A SECOND GEAR SWING FOUND WHEN THE HYDRAULIC PUMP BYPASSED THE RT GEAR DROPPED DOWN OPENING THE D-DOOR.  INVESTIGATION SHOWED THE RT UPLOCK WAS JUST CATCHING THE ROLLER ON THE END OF THE HOOK AND WITH A LITTLE PUSH IT WOULD FALL DOWN WITH NO PUMP PRESSURE.  RT UPLOCK ROD ADJUSTED,  THREE MORE GEAR SWINGS CARRIED OUT, GEAR FUNCTION CHECKED SERVICEABLE.  AIRCRAFT WAS RETURNED TO SERVICE.
